About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 147915, 16 pages
http://dx.doi.org/10.1155/2012/147915
Research Article

Strong Convergence Theorems for a Generalized Mixed Equilibrium Problem and a Family of Total Quasi- 𝝓 -Asymptotically Nonexpansive Multivalued Mappings in Banach Spaces

1Department of Mathematics, Yibin University, Yibin 644007, China
2College of Statistics and Mathematics, Yunnan University of Finance and Economics, Kunming 650221, China

Received 30 December 2011; Accepted 2 February 2012

Academic Editor: Khalida Inayat Noor

Copyright © 2012 J. F. Tan and S. S. Chang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

J. F. Tan and S. S. Chang, “Strong Convergence Theorems for a Generalized Mixed Equilibrium Problem and a Family of Total Quasi--Asymptotically Nonexpansive Multivalued Mappings in Banach Spaces,” Abstract and Applied Analysis, vol. 2012, Article ID 147915, 16 pages, 2012. doi:10.1155/2012/147915